International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 4, Pages 211-221
An improvement of some inequalities similar to Hilbert's inequality
Department of Applied Mathematics (or, Brain Korea 21 Project Corps), Changwon National University, Changwon 641-773, Korea
Received 7 March 2001
Copyright © 2001 Young-Ho Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give an improvement of some inequalities similar to Hilbert's inequality involving series of nonnegative terms. The integral analogies of the main results are also given.